# SDR ANCF200600001

- Difficulty date: January 13, 2006
- Submitted: January 16, 2006
- Operation: Air carrier
- Aircraft: N767AN
- Make and model: Boeing 757-28A
- Aircraft serial: 23767
- Aircraft time: 74,961 hours, 25,784 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Pin
- Condition: Installed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: O

## Discrepancy

EICAS MSG GEAR DISAGREE DISPLAYED WITH GEAR HANDLE UP.  GEAR AMBER LIGHT ILLUM, DOOR AMBER LIGHT AND ALL GREEN LIGHTS DON'T EXTINGUISH AS PER AMM 32-00-20/201.  REMOVED LOCK PIN ON NOSE LANDING GEAR.
